# SDR DHL200080730C

- Difficulty date: October 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; WING CENTER SECTION AREA UNDER CABIN FLOOR BELOW TRACK NR 3 FITTING CRACKED 2 INCHES AT STA 781.500 BL 24L.  REMOVED CRACKED FITTING, CLEANED, TREATED AND PRIMED AREA IAW 51-1-8B, PG 1-2, INSTALLED NEW FITTING IAW SRM 51-1-20D, PG 9.  REF: N/R 1619.
